# SDR CAL950703

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14324
- Make and model: Boeing 7373T0
- Aircraft serial: 23375
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Aft Cargo Door
- Part time: 30,220 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DHN - FLT MIDD - INSPECTION FOUND A .50 INCH CRACK IN AFT CARGO DOOR INTERIOR SKIN.  THE CRACK WAS LOCATED AT THE LIGHTENING HOLE, 22 INCHES ROM TOP OF DOOR AND 14 INCHES FROM FORWARD END OF DOOR.  A DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-01.  (X)
